| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: exact date unknown, not provided.Best estimate is between 1/9/2019 - 3/6/2019.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zlb00 22.0 diopter multifocal lens was explanted from the patient¿s eye due to the patient experiencing hyperopia post implant.Reportedly there was no incision enlargement and no other complications.The patient is doing well.No additional information was provided.
Additional Manufacturer Narrative
Additional information: device available for evaluation ¿ yes, returned to manufacturer on 3/28/2019.Device returned to manufacturer ¿ yes.Device evaluation: the product was returned to the manufacturing site for evaluation.A visual inspection of the lens within the daisy wheel shows the lens was cut in half, most probably to aid in explant.Based on the condition of the return, further analysis is not possible.The complaint event cannot be confirmed.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa: 010215.